# SDR SWAA2022032387021

- Difficulty date: October 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT BS 887 IS CORRODED AT 11 INCHES LEFT OF CENTER LINE TO 20' RIGHT OF CENTER LINE. / ACCOMPLISHED INSPECTION AT AFT CARGO FLOOR SUPPORT AT STA 887.FOUND DEEP CORROSION AT FASTENER HOLE.FOUND OUT OF LIMITS.REMOVED AND REPLACED FLOOR SUPPORT IAW B737 SRM 53-00-53-1A-2; SRM 51-40-05-0G-0 AND 51-40-02-0G-0. (AR 20492 11/01/19)
